| Model Number |
511211 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Codes |
Dyspnea (1816); Syncope/Fainting (4411); Insufficient Information (4580)
| Date of Event |
10/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the symptomatic patient presented to hospital.Upon interrogation, it was noted that the epicardial lead exhibited loss of capture.The epicardial lead was capped and replaced.The patient was in stable condition.
Event or Problem Description
New information noted that the patient experienced syncope and dyspnea.